Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 24, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 31, 2008, 5:21 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 5:21 PM CDT (22:21 UTC)
- Expired
- Mar 31, 2008, 5:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 156 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:28 PM CDT | HAIL 1.75 | 1 W Caddo, OK | AT INTERSECTION OF STATE HIGHWAY 22 AND US 69/75. |
| Mar 31, 5:28 PM CDT | HAIL 2 | 1 W Kenefic, OK | |
| Mar 31, 5:28 PM CDT | HAIL 2.5 | Kenefic, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 19.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 312221
TOROUN
OKC005-013-312245-
/O.NEW.KOUN.TO.W.0024.080331T2221Z-080331T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 545 PM CDT
* AT 521 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS LOCATED 6 MILES WEST OF KENEFIC...MOVING EAST AT 40
MPH.
* LOCATIONS IN THE WARNING INCLUDE CADDO...CANEY AND KENEFIC.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
LAT...LON 3407 9635 3416 9641 3418 9640 3422 9640
3424 9637 3429 9616 3412 9609
TIME...MOT...LOC 2221Z 255DEG 35KT 3413 9642
$$
BURKE2 follow-up statements
000
WWUS54 KOUN 312237
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT MON MAR 31 2008
OKC005-013-312245-
/O.CON.KOUN.TO.W.0024.000000T0000Z-080331T2245Z/
BRYAN OK-ATOKA OK-
537 PM CDT MON MAR 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN ATOKA AND NORTHERN BRYAN COUNTIES...
AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CADDO...
MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE CADDO AND CANEY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
IN ADDITION TO A TORNADO...THIS STORM WILL PRODUCE HAIL UP TO GOLF
BALL SIZE.
LAT...LON 3412 9609 3407 9635 3414 9633 3418 9634
3423 9633 3429 9616
TIME...MOT...LOC 2237Z 259DEG 34KT 3414 9623
$$
BURKE000
WWUS54 KOUN 312246
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT MON MAR 31 2008
OKC005-013-312256-
/O.EXP.KOUN.TO.W.0024.000000T0000Z-080331T2245Z/
BRYAN OK-ATOKA OK-
546 PM CDT MON MAR 31 2008
...THE TORNADO WARNING FOR SOUTHWESTERN ATOKA AND NORTHERN BRYAN
COUNTIES EXPIRES AT 545 PM CDT...
THE ROTATION WITH THIS STORM HAD WEAKENED.
LAT...LON 3412 9609 3407 9635 3414 9633 3418 9634
3423 9633 3429 9616
TIME...MOT...LOC 2237Z 259DEG 34KT 3414 9623
$$
BURKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 31, 2:21 PM CDT, 3 hours earlier.
Area forecast discussion, Mar 31, 2:21 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 221 PM CDT MON MAR 31 2008 .DISCUSSION... GRIDS THROUGH 00Z WERE ADJUSTED WITH RUC13 TEMPERATURES AND DEWPOINTS AND WINDS AND CLOUD COVER TO REFLECT THE COLD FRONT AND DRYLINE. OTHER GRIDS REMAIN AS POPULATED LAST NIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 46 62 45 53 / 20 0 10 50 HOBART OK 40 62 41 57 / 10 0 10 40 WICHITA FALLS TX 45 67 46 64 / 10 0 30 40 GAGE OK 37 61 40 56 / 10 0 10 20 PONCA CITY OK 43 60 41 52 / 20 0 10 50 DURANT OK 51 66 51 61 / 40 10 20 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037. TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089. && 99/99
Hazardous weather outlook, Mar 31, 11:18 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CDT MON MAR 31 2008
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 AM CDT MON MAR 31 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS THROUGH TONIGHT ACROSS
EASTERN OKLAHOMA. A SLIGHT RISK OF SEVERE STORMS SURROUNDS THE
MODERATE RISK AREA...AND COVERS PARTS OF CENTRAL AND SOUTHWEST
OKLAHOMA...AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM STROUD TO SHAWNEE...TO
DUNCAN...AND DOWN THROUGH CLAY COUNTY TEXAS. THE SLIGHT RISK AREA
EXTENDS FARTHER NORTH AND WEST...TO A LINE RUNNING FROM PERRY TO
WEATHERFORD TO ALTUS...AND DOWN THROUGH WILBARGER AND BAYLOR
COUNTIES IN TEXAS.
TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED TO REMAIN ONGOING IN AT LEAST
PARTS OF THE RISK AREA THROUGH THIS EVENING. THE MOST INTENSE
THUNDERSTORMS WILL AFFECT THE MODERATE RISK AREA BETWEEN
2 PM AND 11 PM.
IMPACTS...
IN THE SLIGHT RISK AREA...THE MAIN IMPACTS WILL BE GOLFBALL SIZE
HAIL AND 65 MPH WINDS. A FEW TORNADOES ARE ALSO POSSIBLE. IN THE
MODERATE RISK AREA...SCATTERED TO NUMEROUS SUPERCELLS ARE
POSSIBLE...WITH HAIL LOCALLY UP TO BASEBALL SIZE AND WIND GUSTS OF
75 MPH. THERE WILL BE A GREATER THREAT FOR TORNADOES IN THE MODERATE
RISK AREA THIS AFTERNOON AND EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK
AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH AT
LEAST MID EVENING...AND POSSIBLY THROUGH THE NIGHT IN EASTERN
OKLAHOMA.
DISCUSSION...MODERATE INSTABILITY AND STRONG UPPER LEVEL WINDS WILL
BE IN PLACE OVER A BROAD AREA THIS AFTERNOON. INCREASED HEATING WILL
COINCIDE WITH THE ARRIVAL OF AN UPPER LEVEL TROUGH...TO PROMOTE
SEVERE THUNDERSTORMS. STORMS WILL BE MOST NUMEROUS ALONG A COLD
FRONT FROM SOUTHWEST INTO CENTRAL AND EAST CENTRAL OKLAHOMA.
EMBEDDED SUPERCELLS ARE LIKELY IN THESE AREAS. FARTHER
SOUTH...THUNDERSTORMS WILL BE SCATTERED...BUT MAY BECOME LARGE AND
QUITE SEVERE. IN THE MODERATE RISK AREA...WIND FIELDS AND STRONG
INSTABILITY WILL FAVOR A FEW CLASSIC SUPERCELLS WITH THREATS FOR
VERY LARGE...DAMAGING HAIL...LOCALLY VERY STRONG WIND GUSTS...AND
TORNADOES. THE THREAT FOR TORNADOES WILL INCREASE WITH STORMS MOVING
INTO EAST CENTRAL AND SOUTHEAST OKLAHOMA...WHERE GREATER LOW LEVEL
WIND SHEAR WILL BE FOUND ALONG THE EDGE OF A LOW LEVEL JET.
BY EVENING...THE COLD FRONT WILL REACH WESTERN NORTH
TEXAS...EXTENDING UP THROUGH SOUTH CENTRAL AND EASTERN OKLAHOMA. THE
STRONGEST STORMS WILL MOVE INTO FAR EASTERN OKLAHOMA AND SURROUNDING
STATES...BUT THUNDERSTORMS MAY REDEVELOP ALONG AND JUST NORTH OF THE
FRONT OVERNIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL AND HEAVY RAIN
WITH ANY LATE NIGHT STORMS AFFECTING SOUTHEAST OKLAHOMA...MAINLY
AFTER 11 PM.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 01.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
WEST WINDS WILL BRING GRADUAL DRIER AIR TO FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. FIRE DANGER WILL PEAK IN THE
EXTREME CATEGORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE COLD FRONT WILL PUSH STORMS WELL DOWN INTO TEXAS ON TUESDAY. A
THREAT FOR SEVERE STORMS WILL RETURN NORTHWARD ON WEDNESDAY AND
THURSDAY...AS THE NEXT UPPER LEVEL TROUGH ARRIVES FROM THE WEST. THE
MAIN IMPACTS WEDNESDAY WILL BE LARGE HAIL AND POSSIBLY DAMAGING
WINDS IN AREAS WEST OF INTERSTATE 35 IN BOTH OKLAHOMA AND TEXAS.
THURSDAY IS A PERIOD THAT WILL NEED TO BE MONITORED VERY CAREFULLY.
DEPENDING ON THE TIMING OF THE WEATHER SYSTEM...THERE COULD BE AN
OUTBREAK OF SIGNIFICANT SEVERE WEATHER...AT LEAST IN THE EASTERN
HALF OF OKLAHOMA. IF THE WEATHER PATTERN EVOLVES SLOWER...A
SIGNIFICANT SEVERE WEATHER OUTBREAK MAY TAKE PLACE OVER MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK ARE LIKELY THIS
AFTERNOON AND EVENING.
BURKEIn the hours before
Local storm report, Mar 31, 4:01 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL SULPHUR 34.51N 96.98W
03/31/2008 E0.88 INCH MURRAY OK AMATEUR RADIO
&&
TAYLORLocal storm report, Mar 31, 4:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL SULPHUR 34.51N 96.98W
03/31/2008 E1.25 INCH MURRAY OK PUBLIC
&&
TAYLORSpecial weather statement, Mar 31, 4:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 420 PM CDT MON MAR 31 2008 OKZ042-312145- PONTOTOC OK- 420 PM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF FITZHUGH AT 420 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. THE STORM WILL AFFECT THE REGION FROM FITZHUGH TO FITTSTOWN...UP TO THE SOUTH SIDE OF ADA THROUGH 445 PM CDT. BURKE
Local storm report, Mar 31, 4:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TORNADO OKLAHOMA CITY 35.47N 97.51W
03/31/2008 OKLAHOMA OK NWS STORM SURVEY
AN EF-1 TORNADO STRUCK FAR NORTHWEST OKLAHOMA
CITY...DAMAGING HOMES...TREES...FENCES AND POWER POLES.
HEAVIEST DAMAGE WAS IN THE VALENCIA ADDITION...WHERE
MULTIPLE HOMES WERE DAMAGED. PATH WIDTH WAS 50 TO 100
YARDS...WITH A PATH LENGTH OF APPROXIMATELY 3/10 MILE.
&&
SMITHLocal storm report, Mar 31, 4:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL STONEWALL 34.65N 96.53W
03/31/2008 E1.00 INCH PONTOTOC OK PUBLIC
&&
TAYLORLocal storm report, Mar 31, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO 2 SW LITTLE CITY 34.06N 96.64W
03/31/2008 MARSHALL OK AMATEUR RADIO
&&
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 41 min |
| Mar 30, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 49 min |
| Mar 30, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| Mar 30, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Mar 30, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 30, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Mar 30, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 44 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 48 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 45 min |
| Mar 30, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 49 min |
| Mar 30, 9:02 PM CDT | Tornado Warning | OUN | Caddo | 43 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Mar 30, 9:40 PM CDT | Tornado Warning | OUN | Caddo | 35 min |
| Mar 30, 9:45 PM CDT | Tornado Warning | OUN | Caddo, Washita | 45 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 41 min |
| Mar 30, 10:15 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 49 min |
| Mar 30, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Mar 30, 10:53 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Mar 30, 11:28 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 32 min |
| Mar 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 46 min |
| Mar 31, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 41 min |
| Mar 31, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 51 min |
| Mar 31, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 48 min |
| Mar 31, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Logan, Major | 44 min |
| Mar 31, 1:32 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 28 min |
| Mar 31, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 39 min |
| Mar 31, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| Mar 31, 1:58 AM CDT | Tornado Warning | OUN | Garfield | 32 min |
| Mar 31, 1:59 AM CDT | Tornado Warning | OUN | Logan | 26 min |
| Mar 31, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 40 min |
| Mar 31, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 2:43 AM CDT | Tornado Warning | OUN | Logan, Payne | 47 min |
| Mar 31, 3:00 AM CDT | Flash Flood Warning | OUN | Garfield | 4 hr |
| Mar 31, 3:01 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| Mar 31, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 26 min |
| Mar 31, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Mar 31, 3:50 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 17 hr |
| Mar 31, 3:50 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Mar 31, 4:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 40 min |
| Mar 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| Mar 31, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 8:48 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 42 min |
| Mar 31, 9:28 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Mar 31, 9:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Mar 31, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| Mar 31, 11:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Mar 31, 11:11 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 49 min |
| Mar 31, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Mar 31, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| Mar 31, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 39 min |
| Mar 31, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Mar 31, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Mar 31, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 31 min |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 39 min |
| Mar 31, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 17 min |
| Mar 31, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 41 min |
| Mar 31, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 40 min |
| Mar 31, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 39 min |
| Mar 31, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Mar 31, 2:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 27 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 44 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| Mar 31, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| Mar 31, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 44 min |
| Mar 31, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 28 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 49 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 34 min |
| Mar 31, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 19 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.